{"product_id":"nurofen-for-children-3m-9y-kids-ibuprofen-strawberry-100-ml-baby-teething-pain-relief-cold-flu-fast-acting-up-to-8-hours-fever-reducer-child-medicine","title":"Nurofen For Children 3M-9Y, Kids Ibuprofen Strawberry 100 ml, Baby Teething Pain Relief, Cold Flu, Fast Acting, Up To 8 Hours, Fever Reducer, Child Medicine","description":"\u003cdiv\u003e\u003cdiv id=\"productDescription\" class=\"a-section a-spacing-small\"\u003e\n \u003ch3\u003e\u003cspan\u003eProduct Description\u003c\/span\u003e\u003c\/h3\u003e\n \u003cp\u003e\u003cspan\u003e-Up to 8 hours fever relief -Starts to get to work in 15 minutes to relieve fever -Free from artificial colours and flavours -Non-drip syringe for accurate and easy dosing -Suitable for babies from 3 months and weighing over 5 kg Nurofen for Children Strawberry 3mths-9yrs 100ml is a liquid ibuprofen suspension that provides pain and fever relief for babies from 3 months and weighing over 5kg. It starts providing fever relief in 15 minutes and lasts for up to 8 hours. Nurofen for Children provides longer lasting fever relief than paracetamol. It is available in both Strawberry and Orange flavours. For over 30 years, Nurofen has helped to provide millions of people with pain relief. We are experienced in Children's fever \u0026amp; pain relief, and we are here to help. Always read the label. RB-M-22400\u003c\/span\u003e\u003c\/p\u003e\n \u003ch3\u003e\u003cspan\u003eIngredients\u003c\/span\u003e\u003c\/h3\u003e\n \u003cp\u003e\u003cspan\u003eEach 5ml of Oral Suspension contains 100mg Ibuprofen, Also contains: Maltitol Liquid, See leaflet for further information\u003c\/span\u003e\u003c\/p\u003e\n \u003cdiv data-a-expander-name=\"toggle_description\" class=\"a-row a-expander-container a-expander-extend-container\"\u003e\n  \u003cscript\u003e\n              P.when('A').execute(function(A) {\n                  A.on('a:expander:toggle_description:toggle:collapse', function(data) {\n                    window.scroll(0, data.expander.$expander[0].offsetTop-100);\n                  });\n                });\n            \u003c\/script\u003e\n  \u003cdiv data-expanded=\"false\" class=\"a-expander-content a-expander-extend-content\"\u003e\n   \u003ch3\u003e\u003cspan\u003eDirections\u003c\/span\u003e\u003c\/h3\u003e\n   \u003cp\u003e\u003cspan\u003eDIRECTIONS: For oral use. Shake the bottle well before use. Use the syringe inside to measure the dose accurately (See leaflet for details). POST IMMUNISATION FEVER: One 2.5ml dose followed by one further 2.5ml dose 6 hours later if necessary. No more than two 2.5ml doses in 24 hours. If the fever is not reduced, consult your doctor. Not suitable for children under 3 months of age. FEVER AND PAIN: CHILD'S AGE: 3-6 months (weighing more than 5kg), HOW MUCH: 2.5ml, HOW OFTEN IN 24 HOURS: 3 times. CHILD'S AGE: 6-12 months, HOW MUCH: 2.5ml, HOW OFTEN IN 24 HOURS: 3-4 times. CHILD'S AGE: 1-3 years, HOW MUCH: 5ml, HOW OFTEN IN 24 HOURS: 3 times. CHILD'S AGE: 4-6 years, HOW MUCH: 7.5ml, HOW OFTEN IN 24 HOURS: 3 times. CHILD'S AGE: 7-9 years, HOW MUCH: 10ml, HOW OFTEN IN 24 HOURS: 3 times. Doses should be given approximately every 6 to 8 hours if required, with a minimum of 4 hours between each dose. DO NOT EXCEED THE STATED DOSE. For short term use only. Do not give to babies aged 3 to 6 months for longer than 24 hours. Do not give to children over 6 months for longer than 3 days. If symptoms persist or worsen, consult your doctor. READ THE ENCLOSED LEAFLET CAREFULLY BEFORE USE. DO NOT GIVE THIS PRODUCT IF YOUR BABY OR CHILD: Is under 3 months old or weighs less than 5kg. Has or has ever had a stomach ulcer, perforation or bleeding of the stomach. Is allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers. Is taking other NSAID painkillers, or aspirin with a daily dose above 75mg. SPEAK TO YOUR DOCTOR OR PHARMACIST BEFORE GIVING THIS PRODUCT IF YOUR BABY OR CHILD: Has asthma, liver, heart, kidney or bowel problems. ADULTS intending to take this product should take note of the above warnings. Pregnant women should consult a doctor or pharmacist before taking.\u003c\/span\u003e\u003c\/p\u003e\n   \u003ch3\u003e\u003cspan\u003eSafety Warning\u003c\/span\u003e\u003c\/h3\u003e\n   \u003cp\u003e\u003cspan\u003eDo not store above 25°C. KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN. Additives: Colour freeSugar free Min Age Limit (Advisory): 3 Months\u003c\/span\u003e\u003c\/p\u003e\n  \u003c\/div\u003e\n \u003c\/div\u003e\n\u003c\/div\u003e\u003c\/div\u003e\u003cdiv\u003e\u003cdiv id=\"feature-bullets\" class=\"a-section a-spacing-medium a-spacing-top-small\"\u003e\n \u003cul class=\"a-unordered-list a-vertical a-spacing-mini\"\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer. \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e With a Ideal look and improved fittings,Mira Sport is still as reliable, easy to fit and easy to use as ever \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Electric shor lives longer with up to 50 Percent reduction in limescale thanks to Mira Clearscale technology \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Large 110 mm 4 spray shorhead with rub-clean nozzles for easy limescale removal \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Opti-flo optimises flow throughout the year \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e Sensi-flo technology helps prevent scalding if the shorhead or hose become blocked \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e ideal pressure stabilised temperature control keeps selected shoring temperature consistent \u003c\/span\u003e\u003c\/li\u003e\n \u003c\/ul\u003e\n \u003cdiv class=\"a-row a-expander-container a-expander-inline-container\"\u003e\n  \u003cdiv data-expanded=\"false\" class=\"a-expander-content a-expander-extend-content\"\u003e\n   \u003cul class=\"a-unordered-list a-vertical a-spacing-none\"\u003e\n    \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003ePhased shutdown flushes hot water from the tank to make it safe for the next user\u003c\/span\u003e\u003c\/li\u003e\n    \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003eSugar free\u003c\/span\u003e\u003c\/li\u003e\n   \u003c\/ul\u003e\n  \u003c\/div\u003e\n \u003c\/div\u003e\n \u003cdiv data-csa-c-content-id=\"voyager-product-details-jumplink\" data-csa-c-slot-id=\"voyager-product-details-jumplink\" data-csa-c-type=\"link\" class=\"a-section aok-hidden\"\u003e\n  \u003cspan class=\"caretnext\"\u003e›\u003c\/span\u003e \u003ca id=\"seeMoreDetailsLink\" class=\"a-link-normal\" href=\"#productDetails\"\u003e See more product details \u003c\/a\u003e\n \u003c\/div\u003e\n\u003c\/div\u003e\u003c\/div\u003e\u003cdiv\u003e\u003cdiv class=\"a-section a-spacing-small a-spacing-top-small\"\u003e\n \u003ctable class=\"a-normal a-spacing-micro\" role=\"list\"\u003e\n  \u003ctbody\u003e\n   \u003ctr class=\"a-spacing-small po-brand\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eBrand\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eNurofen\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-item_weight\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eItem weight\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003e140 Grams\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-item_dimensions\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eItem dimensions L x W x H\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003e49 x 49 x 125 millimetres\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-product_benefit\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eProduct benefits\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eCold and Flu Control, Fever Control\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-specific_uses_for_product\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eSpecific uses for product\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eFever,Cold,Flu,Toothache,Sore Throat,Sprains\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-active_ingredients\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eActive ingredients\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eIbuprofen 100mg\/5ml\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-number_of_items\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eNumber of items\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003e1\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-item_form\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eItem form\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eLiquid\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-age_range_description\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eAge range (description)\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eInfant,Toddler,Teen\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-target_use_body_part\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eUse for\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eWhole Body\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n  \u003c\/tbody\u003e\n \u003c\/table\u003e\n\u003c\/div\u003e\u003c\/div\u003e","brand":"R \u0026 E Tinkerbells Little Boutique ","offers":[{"title":"Default Title","offer_id":57318901842298,"sku":null,"price":5.26,"currency_code":"GBP","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0642\/4988\/9014\/files\/61200IGkQxL._AC_SL1500.jpg?v=1790621514","url":"https:\/\/retinkerbellslittleboutique.myshopify.com\/products\/nurofen-for-children-3m-9y-kids-ibuprofen-strawberry-100-ml-baby-teething-pain-relief-cold-flu-fast-acting-up-to-8-hours-fever-reducer-child-medicine","provider":"R \u0026 E Tinkerbells Little Boutique ","version":"1.0","type":"link"}